EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 4, pp. 1003-1030 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A System of Ordinary and Partial Differential Equations Describing Creep Behaviour of Thin-Walled Shells

H. Altenbach, P. Deuring and K. Naumenko

H. Altenbach: M.-Luther-Univ., Dept. Material Sci., D-06099 Halle (Saale), Germany; P. Deuring: Université du Littoral, Centre Universitaire de la Mi-Voix, 50 rue F. Buisson, B.P. 699, F-62228 Calais Cedex, France; K. Naumenko: M.-Luther-Univ., Dept. Material Sci., D-06099 Halle (Saale), Germany

Abstract: The article deals with a system of partial and ordinary differential equations describing creep and damage processes in the material of thin-walled structures. It is shown that if set up in suitable Sobolev spaces, this system may be solved uniquely, locally in time.

Keywords: coupled ordinary and partial differential equations, shell models

Classification (MSC2000): 35J99, 35Q72, 73K12, 73K15

Full text of the article:

Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition